Some Graph Parameters of Clique graph of Cyclic Subgroup graph on certain Non-Abelian Groups
DOI:
https://doi.org/10.23755/rm.v44i0.927Keywords:
Cyclic Subgroup graph, Clique graph, Hub number, Topological IndicesAbstract
The aim of this paper is to examine various graph parameters of clique graph of cyclic subgroup graph on certain non-abelian groups and also we obtain some theorems and results in detailReferences
S. Arumugam, Ramachandran, Invitation to Graph theory, SciTech Publications Pvt. Ltd, India, 2006.
Fred S. Roberts and Joel H. Spencer, A Characterizations of clique graphs, Journal of Combinatorial theory 10,102-108(1971).
J.John Arul Singh, S. Devi, Cyclic Subgroup Graph of a Finite Group, International Journal of Pure and Mathematics, Vol. 111 No.3 2016, 403-408.
Kulli V.R, Computation of Status Neighborhood Indices of Graphs, International Journal of Recent Scientific Research, Vol 11, Issue 04(B), pp. 38079-38085, April 2020.
Subarsha Banerjee, Laplacian Spectra of Comaximal Graph of Z_n, arXiv:2005.02316v2[math.CO] 23 Nov 2020.
Subarsha Banerjee, Prime Coprime Graph of a Finite Group, arXiv:1911.02763v2 [math.CO] 3Feb 2021.
Veena Mathad and Sultan SenanMahde, The Minimum Hub Energy of a graph, Palestine Journal of Mathematics, Vol.6(1)(2017),247 – 256.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.